# SDR A8JA201202110011

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N438CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB438
- Aircraft time: 15,453 hours, 14,290 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT, CREW NOTICED ACFT CABIN WAS NOT PRESSURIZING.  CREW MEMBER REVIEWED CHECKLIST AND VERIFIED SYS WAS NOT FUNCTIONING NORMAL.   DIVERTED BACK TO DEPARTURE.  ACFT LANDED WITHOUT INCIDENT.  MX DISCOVERED WIRES D30A22, AND D26C22 FROM PINS 3 AND 5 ON TEST/DUMP SWITCH (S118) TOUCHING EACH OTHER.  THIS CONDITION PLACED THE PRESSURIZATION SYS IN DUMP STATUS, OPENING BOTH OUTFLOW AND SAFETY VALVES IN THE CABIN, BUT STILL ALLOWING THE INFLATABLE DOOR SEAL TO INFLATE.  THE WIRING WAS CORRECTED THE FOLLOWING DAY, AND THE ACFT MADE A SUCCESSFUL MX FLIGHT FEBRUARY 14, 2012.  NO PART(S), COMPONENTS, OR STRUCTURES WERE LISTED DUE TO THE NATURE OF THE FAILURE.
